# SDR SWIA2020040149842

- Difficulty date: February 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED         (C-CHECK)   RO:3/29/2020REMOVED CRACKED INNER HANDLE. LOCATED, DRILLED AND INSTALLED NEW PAX DOOR INNER HANDLE REF BOMBARDIER DWG REF CRJ700 AMM. (NEW HARDWARE INSTALLED 2EA TAPER PIN 2EA WASHER 2EA NUT 2EA PIN)
